JournalsrsmupVol. 134falsepp. 93–131

Mordell–Lang in positive characteristic

  • Paul Ziegler

    ETH Zürich, Switzerland
Mordell–Lang in positive characteristic cover


We give a new proof of the Mordell-Lang conjecture in positive characteristic for finitely generated subgroups. We also make some progress towards the full Mordell-Lang conjecture in positive characteristic.

Cite this article

Paul Ziegler, Mordell–Lang in positive characteristic. Rend. Sem. Mat. Univ. Padova 134 (2015), pp. 93–131

DOI 10.4171/RSMUP/134-3